Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 04.01.2012
From: Beth

Subject: steroids

I started some steroid tablets on the christmas weekend. Took 5 5mg tablets for 5days then 4tabs & since monday 2 Jan I have been down to 3 tabs. For the last few days I have been feeling like i am getting a cold Then mon night i started feeling very odd. Cold nausea headache upset stomach. these feelings seem to get abit better and then come over me. tonight (wed) suddenly started feeling awful with these symptoms again. i have been taking the steroids in the evening. Just taken them. So I am wondering if this is due to the steroids or i have a weird bug. Any advice?
reply | back to forum

Date: 04.01.2012
From: bsk

Subject: Re: steroids

Hi Beth, phone your doctor as, even if you have a bug, you should get checked. There is norovirus going around my area but if you have upset stomach on steroids think you should talk to someone as might be going out of your body too quickly. Do you have out of hours gp you can ring?

As far as I am aware, steroids are usually taken in the morning as they mimic the natural steroids in the body being produced in the morning. Don't suppose this makes a huge amount of difference but on the occasions I've taken them in the evening I can't sleep!
reply | back to forum

Date: 05.01.2012
From: beth

Subject: Re: steroids

thanks for the reply. I will speak to the doctor. thanks
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

2+4=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board